# SDR SWAA064022

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 37,331 hours, 31,333 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 58935842
- Condition: Burned
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EVIDENCE OF SMOKE COMING FROM FLIGHT COMPARTMENT R5 WINDOW.  NO CRACKS NOTED ON R5 WINDOW.  VERIFIED SMOKE COMING FROM BURNED WIRING ON R5 WINDOW, REMOVED AND REPLACED R5 WINDOW PER MM.
